Operator norms of submatrices
Matematičeskie zametki, Tome 45 (1989) no. 3, pp. 94-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_3_a9,
author = {A. A. Lunin},
title = {Operator norms of submatrices},
journal = {Matemati\v{c}eskie zametki},
pages = {94--100},
year = {1989},
volume = {45},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_3_a9/}
}
A. A. Lunin. Operator norms of submatrices. Matematičeskie zametki, Tome 45 (1989) no. 3, pp. 94-100. http://geodesic.mathdoc.fr/item/MZM_1989_45_3_a9/